# SDR SWAA2024022247078

- Difficulty date: January 31, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 37,806 hours, 17,610 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Winglet
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SPLIT SCIMITAR TIP LOCATED WINGLET LT WING 2024-61372<[01] PERFORMED PERMANENT REPAIR ON SPLIT SCIMITAR TIP CAP LOCATED WINGLET LT WING IAW B737-800 SRM AP37.1-0632. 57-31-01 REPAIR 2; SEE INDIVIDUAL BELOW;[02] PERFORMED PERMANENT REPAIR ON SPLIT SCIMITAR TIP CAP LOCATED WINGLET LT WING IAW B737-800 SRM AP37.1-0632. 57-31-01 REPAIR 2; SEE INDIVIDUAL BELOW
